Economics at your fingertips  

Fractional smoothness of derivative of self-intersection local times

Qun Shi and Xianye Yu

Statistics & Probability Letters, 2017, vol. 129, issue C, 241-251

Abstract: In this paper, we study the fractional smoothness of derivative of self-intersection local times with respect to Brownian motion and fractional Brownian motion, and also consider the case of intersection local times.

Keywords: Smoothness; Derivative of self-intersection local time; Brownian motion; Fractional Brownian motion (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Series data maintained by Dana Niculescu ().

Page updated 2017-10-28
Handle: RePEc:eee:stapro:v:129:y:2017:i:c:p:241-251